Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Filtering a double threshold model with regime switching
Author: Elliott, R.
Siu, T.
Lau, J.
Citation: IEEE Transactions on Automatic Control, 2013; 58(12):3185-3190
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2013
ISSN: 0018-9286
Statement of
Robert J. Elliott, Tak Kuen Siu, and John W. Lau
Abstract: We introduce a new double threshold model with regime switches. New filtering equations are derived based on a reference probability approach. We also propose a new and practically useful method for implementing the filtering equations.
Rights: © 2013 IEEE
DOI: 10.1109/TAC.2013.2261186
Grant ID:
Published version:
Appears in Collections:Aurora harvest 4
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.